On the multidimensional vector bin packing

Csirik, János: On the multidimensional vector bin packing. Acta cybernetica, (9) 4. pp. 361-369. (1990)

[img] Cikk, tanulmány, mű
cybernetica_009_numb_004_361-369.pdf

Download (657kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1990
Volume: 9
Number: 4
Page Range: pp. 361-369
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 369. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12480

Actions (login required)

View Item View Item